# SDR ASOA201102320

- Difficulty date: December 5, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 7,133 hours, 4,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT AND RT EMERGENCY LIGHTS.  REPAIRED WIRING AT D5101 AND D5102 IAW WM 33-50-01. PERFORMED OPS TEST OF THE EMERGENCY POWER SUPPLY UNITED IAW AMM 33-51-17.  NO DEFECTS NOTED.
